# SDR CALA2018022100715

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 73,249 hours, 10,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1000679
- Part serial: 0515
- Condition: Dim
- Location: Cockpit
- Part time: 73,249 hours, 10,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD PORTABLE EMERGENCY EXIT LIGHT FOUND DIM.  REPLACED THE LIGHT AND TEST NORMAL IAW AMM 33-51-01
